# SDR 2008FA0000480

- Difficulty date: April 15, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft serial: 50038
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2317100016
- Part serial: D0024
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG ACTUATOR HAD IMPACT MARKS FROM THE LOCKING BALLS IN THE LOCKING CHANNEL. THESE IMPACT MARKS ALSO PUSHED PISTON MATERIAL OUT OF THE CHANNEL CAUSING INTERFERENCE WITH THE LOCKING SLEEVE.  THIS INTERFERENCE CREATED METAL SHAVINGS THAT INTERFEERED WITH THE DOWN LOCK MECHANISM.  (K)
